# SDR RAIA00803025

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145
- Aircraft serial: 145187
- Aircraft time: 19,559 hours, 18,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 5511 - STL - EMERGENCY LIGHT AT LEFT OVERWING EXIT INOPERATIVE.  MAINTENANCE INSPECTED AND FOUND A BROKEN TERMINAL END.  TERMINAL WAS REPAIRED AND THE SYSTEM, OPS CHECKED GOOD.
